# SDR JJBA20170110005

- Difficulty date: January 10, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,491 hours, 16,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18C EMERGENCY EXIT LIGHT INOPERATIVE.  R & R THE BULB.  OPS CHECKED GOOD.
